MAUDE Adverse Event Report: TIDI PRODUCTS LLC CHAIR ALARM BELT; MONITOR, BED PATIENT

TIDI PRODUCTS LLC CHAIR ALARM BELT; MONITOR, BED PATIENT
Model Number 8399
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported product is failing while in use with the patient and concerned that more may fail and cause injuries.No patient injury was reported for this event.
 
Additional Manufacturer Narrative
Product was not returned for this event with serial number (b)(6) but was returned for product under manufacturer file (b)(4) serial number (b)(6).In this event, visual findings observed the belt was ripped through the strap area and the foam section where one strap is sewn has torn away, leaving the strap detached along the box stitched square area.Another area of the foam has a significant crease.The torn foam and fabric edges appear clean and uniform, not frayed or degraded.Surrounding foam and stitching remain intact and show no signs of progressive wear or weakness.The velcro and loop components are intact and functional.Evaluation of the returned sensor (serial number 5175t161) was tested with an in-house alarm and passed all functional testing despite the visual damage observed.Possible cause for the tear at the strap attachment appears to be consistent with force-related separation due to tensile overload or stress during use.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states ensure all parts of the system are operational before leaving the patient unattended.Failure to follow the instructions could result in serious injury.Before leaving the patient unattended, explain the purpose for the belt.Make sure the patient understands the need to call for assistance before exiting the chair and how to self-release.Additionally, the precautions section indicates that this product is a non-invasive way to monitor patient movement.This device does not prevent falls and is not a substitute for good nursing and regular visual monitoring.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
CHAIR ALARM BELT
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key23352199
Report Number2182318-2025-00092
Device Sequence Number18411073
Product Code KMI
UDI-Device Identifier10190676006202
UDI-Public10190676006202
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8399
Device Catalogue Number8399
Device Lot Number5196T192
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown